A panic attack is a sensation of fear that occurs without warning in the body. It occurs at any time in the day, but it often occurs during sleep. The symptoms are chest pain, loss of control in the body, increased heartbeat, tingling or numbness in the body, and breathing difficulties. Usually, it lasts for ten minutes, but it cal also occur for a long time. It can occur during diabetes, heart disease, hyperthyroidism, asthma, and irritable bowel disease. It is treated by taking selective serotonin reuptake inhibitors and Benzodiazepines. Doing deep breathing exercises regularly helps to provide some relief.
All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.
Query: Hi doctor,I get panic attacks and breathing difficulty during work due to suffocation. My colleagues criticise me. Please help. Read Full »
Query: Hello doctor,I am 22 years old. Recently, I have shifted to a new place for my education, and since then, I have started experiencing nightmares every night. I get up from my bed with a sudden jerk, wide-open eyes, having a tight sensation in my chest, and feeling deprived of oxygen. Why is this hap... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern and would be happy to help. The symptoms can be due to a panic attack or night terror as you have shifted to a new place. However, I suggest you get an ECG (electrocardiogram) and consult a doctor. If it is a panic attack, I suggest you take... Read Full »
Query: Dear Doctor, I am a 24 year old female, was prescribed with Celexa 20mg once daily and Buspar 5mg twice daily for severe anxiety/panic attacks. Both of these medicines are SSRIs though, and I read about it online that everyone/every source says never to take them at the same time due to risk of ... Read Full »
Answer: Hi, Welcome to icliniq.com. You are not on too high a dose of celexa or buspar. However serotonin syndrome is not always dose dependant. I feel just the chills and sedation are too general to be indicative of serotonin syndrome. You should have some level of muscle rigidity, high fever, muscular ... Read Full »
Query: Hello doctor, I am an 18 year old, and I have been sexually abused as a child for many years. I have never told anyone, and now my parents got divorced. I am experiencing numbness and psychosis symptoms, but they do not affect my daily life, and no one knows what I am going through. I wanted to know... Read Full »
Answer: Hello, Welcome to icliniq.com. I empathize with you. Sexual abuse in childhood is perhaps the most brutal and tragic thing that can happen to a person. The scars of that enormous trauma never fade away. I believe you have post-traumatic stress disorder. It is not a psychotic disorder but a... Read Full »
Query: Hi doctor, I am a 32 year old man. I have been experiencing panic disorder, OCD symptoms and excessive levels of anxiety. In the last few months, major changes in my life have happened. For instance; quitting my job and moving to another city triggered my anxiety symptoms. I usually feel drowned in ... Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for describing your query in detail. To start with, you might be absolutely right in saying that the current increase in your anxiety and associated feelings could be secondary to the change of place. Change of residence and workplace is always an anxiety-provok... Read Full »
Query: Hello doctor, I am 19 years old. I am facing some kind of fear from about six to seven years. I thought it naturally demolish with the time but now it is increasing day by day. Before I have the only fear of suffocation and inclosed space like jet, lift, etc. Now from about two months, I am facing ... Read Full »
Answer: Hi, Welcome to icliniq.com. Yes, you are experiencing panic-related symptoms under anxiety issues. As you have shared of phobia. It requires adequate counseling and brief psychotherapy to deal with anxiety problems. The symptoms you are experiencing are part of panic attack. Feelings and symptoms ... Read Full »
Query: Hi doctor, I took Oxycodone and mixed it with alcohol two months ago. I did not drink a lot but ended up with the worst panic attack. I did not go to the hospital. A week later, everything was fine, but I had some stressful events in my life. Now, I am experiencing anxiety, and it is not controllab... Read Full »
Answer: Hi, Welcome to icliniq.com. It is not due to Oxycodone because its plasma half-life is 4 to 5 hours. It is completely eliminated or metabolized by the body after 12 hours, so there is no question of the previous drug causing such anxiety episodes. I would suggest you consult a physician or to tak... Read Full »